# SDR DALA2019120106967

- Difficulty date: November 30, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 47,410 hours, 24,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOOR BEAM +Y765 AND BTW FR66 TO FR70 AT AFT GALLEY AREA (SSI:534147). REPLACED FLOOR BEAM +Y765 AND BTW FR 66 TO FR 70 AT AFT GALLEY AREA AS PER SRM A319 51-42-11,51-72-11 AND DRAWING #D534-72000 D534- 74250 ISSUE T MEASURE OF CORROSION L=1.160" W=1.104" D=0.027".
